Posted by Liz
on September 02, 2000 at 13:26:32:
In Reply to: FYI about SerenAid posted by Devin Houston on July 03, 2000 at 18:27:57:
wonder if anyone out there has had a similar experience with serenaid....
i recently stopped giving my son serenaid after 3 months cos he seemed to be getting progressively worse sleep problems and occasional sudden crying/screaming fits.
in fact when i had his urine tested after 1 month on serenaid and 4 months on a strict gfcf diet, his casomorphin and gliadorphin levels were way up there. i checked with the lab i did the test with and they said that they came across quite a few children on serenaid with the similarly high readings and suspect there may be a problem with serenaid.
in fact when i took my son off serenaid, he started sleeping 1-2 hours earlier and that much longer, after only a couple of days, and his strange crying and screaming gradually disappeared!
would love to hear from anyone who can explain this!